| Model Number |
CNW0T5 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Visual Impairment (2138)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A health care professional reported that following an intraocular lens (iol) implant procedure, the patient was intolerant to monovision and was experiencing irregular astigmatism.The iol was exchanged for unspecified monofocal lens for 28 days following the initial implant procedure.Additional information has been requested.